MathSciNet Relay Station
MathSciNet bibliographic data
MR1088445 42A50 (30D55)
Pichorides, S. K. A remark on the constants of the Littlewood-Paley inequality. Proc. Amer. Math. Soc. 114 (1992), no. 3, 787–789.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement